English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Alfvén QPOs in magnetars in the anelastic approximation

MPS-Authors
/persons/resource/persons4746

Cerdá-Durán,  Pablo
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cerdá-Durán, P., Stergioulas, N., & Font, J. A. (2009). Alfvén QPOs in magnetars in the anelastic approximation. Monthly Notices of the Royal Astronomical Society, 397(3), 1607-1620. doi:10.1111/j.1365-2966.2009.15056.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A22B-1
Abstract
There is no abstract available